# SDR C2XA10SH244

- Difficulty date: July 21, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 18,020 hours, 9,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175001
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE SHEAR CLIP AT FRAME 65 BETWEEN STRINGERS 15-16L WAS FOUND TO BE CORRODED.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EC5320-01494.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
